Kui Du

Associate Professor, School of Mathematical Sciences, Xiamen University. Email: kuidu@xmu.edu.cn Tel: 0592-2580672



  1. Numerical Linear Algebra
  2. Computational Methods for Linear Inverse Problems

Research interests

  1. Fast algorithms for electromagnetic scattering
  2. Numerical linear algebra problems and algorithms in data science

Seclected publications

  1. Kui Du, Jurjen Duintjer Tebbens, and Gerard Meurant, Any admissible harmonic Ritz value set is possible for GMRES, Electronic Transactions on Numerical Analysis, Vol. 47, pp.37-56, 2017.
  2. Kui Du, On well-conditioned spectral collocation and spectral methods by the integral reformulation, SIAM Journal on Scientific Computing, Vol. 38(5), pp.A3247-A3263, 2016.
  3. Kui Du, Buyang Li, and Weiwei Sun, A numerical study on the stability of a class of Helmholtz problems, Journal of Computational Physics, Vol.287, pp.46-59, 2015.
  4. Kui Du, Weiwei Sun, and Xiaoping Zhang, Arbitrary high-order C^0 tensor product Galerkin finite element methods for the electromagnetic scattering from a large cavity, Journal of Computational Physics, Vol.242, pp.181-195, 2013.
  5. Kui Du and Olavi Nevanlinna, A note on R-linear GMRES for solving a class of R-linear systems, Numerical Linear Algebra with Applications, Vol.19(5), pp.880-884, 2012.
  6. Kui Du, A composite preconditioner for the electromagnetic scattering from a large cavity, Journal of Computational Physics, Vol.230(22), pp.8089-8108, 2011.
  7. Kui Du, GMRES with adaptively deflated restarting and its performance on an electromagnetic cavity problem, Applied Numerical Mathematics, Vol.61(9), pp.977-988, 2011.
  8. Kui Du, Two transparent boundary conditions for the electromagnetic scattering from two-dimensional overfilled cavities, Journal of Computational Physics, Vol.230(15), pp.5822-5835, 2011.
  9. Kui Du, A simple numerical method for complex geometrical optics solutions to the conductivity equation, SIAM Journal on Scientific Computing, Vol.33(1), pp.328-341, 2011.
  10. Kui Du, Graeme Fairweather, Que N. Nguyen, and Weiwei Sun, Matrix decomposition algorithms for the C^0-quadratic finite element Galerkin method, BIT Numerical Mathematics, Vol.49(3), pp.509-526, 2009.

MathSciNet / ResearcherID